Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Positive Effexor withdrawal story KaraS

Posted by LynnPerley on July 7, 2004, at 21:58:12

In reply to Re: Positive Effexor withdrawal story, posted by KaraS on July 7, 2004, at 2:06:30

I have been experiencing some queasy feeling and some diarrhea. I have some generic Ritalin prescribed (from when my depression was really bad) and taling it helps quire a bit. If this stays the same for another day or two I will call the MD. I may be stuck on 37.5 if I don;t want to tough it out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynnPerley thread:1016
URL: http://www.dr-bob.org/babble/20040704/msgs/363869.html